Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 6, 2017, 11:08 PM CST for 4 counties in Wisconsin. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2017, 11:08 PM CST (05:08 UTC)
- Expired
- Mar 6, 2017, 11:36 PM CST
- In force
- 28 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Green Lake County, WI, Marquette County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 102 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 7:42 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
| Mar 6, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
498
WUUS53 KMKX 070508
SVRMKX
WIC021-047-077-111-070600-
/O.NEW.KMKX.SV.W.0011.170307T0508Z-170307T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1108 PM CST MON MAR 6 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Green Lake County in south central Wisconsin...
Columbia County in south central Wisconsin...
Northeastern Sauk County in south central Wisconsin...
Marquette County in south central Wisconsin...
* Until midnight CST
* At 1107 PM CST, severe thunderstorms were located along a line
extending from near Wautoma to near Baraboo, moving northeast at 50
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Baraboo, Portage, Wisconsin Dells, Lake Wisconsin, Berlin, Lake
Delton, Poynette, Pardeeville, Montello, Markesan, West Baraboo,
Westfield, Princeton, Rio, Green Lake, Cambria, Lawrence,
Packwaukee, Manchester and Wyocena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4398 8889 4363 8889 4363 8901 4344 8901
4336 8977 4364 8979 4364 8960 4382 8960
4398 8954
TIME...MOT...LOC 0507Z 235DEG 42KT 4406 8933 4347 8964
HAIL...0.75IN
WIND...60MPH
$$
BSH4 follow-up statements
654
WWUS53 KMKX 070517
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1117 PM CST MON MAR 6 2017
WIC021-047-077-111-070600-
/O.CON.KMKX.SV.W.0011.000000T0000Z-170307T0600Z/
Green Lake WI-Columbia WI-Sauk WI-Marquette WI-
1117 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR GREEN LAKE...COLUMBIA...NORTHEASTERN SAUK AND MARQUETTE
COUNTIES...
At 1117 PM CST, severe thunderstorms were located along a line
extending from near Wautoma to near Portage, moving northeast at 50
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Baraboo, Portage, Wisconsin Dells, Lake Wisconsin, Berlin, Lake
Delton, Poynette, Pardeeville, Montello, Markesan, West Baraboo,
Westfield, Princeton, Rio, Green Lake, Cambria, Lawrence, Packwaukee,
Manchester and Wyocena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4398 8889 4363 8889 4363 8901 4344 8901
4336 8977 4364 8979 4364 8960 4382 8960
4398 8954
TIME...MOT...LOC 0517Z 235DEG 42KT 4412 8921 4353 8952
HAIL...0.75IN
WIND...60MPH
$$
SPM212
WWUS53 KMKX 070524
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1124 PM CST MON MAR 6 2017
WIC111-070534-
/O.CAN.KMKX.SV.W.0011.000000T0000Z-170307T0600Z/
Sauk WI-
1124 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAUK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled. Strong gusty winds
of 45 to 50 MPH may continue for a short time however.
A severe thunderstorm watch remains in effect until 200 AM CST for
south central Wisconsin. A severe thunderstorm watch also remains in
effect until 500 AM CST for south central and southeastern Wisconsin.
LAT...LON 4398 8889 4363 8889 4363 8901 4344 8901
4338 8960 4356 8959 4364 8961 4364 8960
4382 8960 4398 8954
TIME...MOT...LOC 0524Z 235DEG 42KT 4416 8914 4357 8945
$$
WIC021-047-077-070600-
/O.CON.KMKX.SV.W.0011.000000T0000Z-170307T0600Z/
Green Lake WI-Columbia WI-Marquette WI-
1124 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR GREEN LAKE...NORTHEASTERN COLUMBIA AND MARQUETTE COUNTIES...
At 1124 PM CST, severe thunderstorms were located along a line
extending from 9 miles north of Redgranite to Portage, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Portage, Lake Wisconsin, Berlin, Poynette, Pardeeville, Montello,
Markesan, Westfield, Princeton, Rio, Green Lake, Cambria, Lawrence,
Packwaukee, Manchester, Wyocena, Oxford, Endeavor, Neshkoro and
Friesland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4398 8889 4363 8889 4363 8901 4344 8901
4338 8960 4356 8959 4364 8961 4364 8960
4382 8960 4398 8954
TIME...MOT...LOC 0524Z 235DEG 42KT 4416 8914 4357 8945
HAIL...0.75IN
WIND...60MPH
$$
SPM833
WWUS53 KMKX 070530
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1130 PM CST MON MAR 6 2017
WIC021-047-077-070600-
/O.CON.KMKX.SV.W.0011.000000T0000Z-170307T0600Z/
Green Lake WI-Columbia WI-Marquette WI-
1130 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR GREEN LAKE...NORTHEASTERN COLUMBIA AND EASTERN MARQUETTE
COUNTIES...
At 1130 PM CST, severe thunderstorms were located along a line
extending from 10 miles south of Waupaca to near Portage, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Berlin, Pardeeville, Montello, Markesan, Princeton, Green Lake,
Cambria, Manchester, Neshkoro, Friesland, Kingston, Marquette and
Dalton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4398 8889 4363 8889 4363 8901 4355 8901
4352 8932 4354 8939 4360 8941 4364 8939
4373 8935 4398 8922
TIME...MOT...LOC 0530Z 235DEG 42KT 4419 8908 4360 8939
HAIL...0.75IN
WIND...60MPH
$$
SPM409
WWUS53 KMKX 070536
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1136 PM CST MON MAR 6 2017
WIC021-047-077-070545-
/O.CAN.KMKX.SV.W.0011.000000T0000Z-170307T0600Z/
Green Lake WI-Columbia WI-Marquette WI-
1136 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR GREEN LAKE...NORTHEASTERN
COLUMBIA AND EASTERN MARQUETTE COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds
up to 45 MPH are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 200 AM CST for
south central Wisconsin. A severe thunderstorm watch also remains in
effect until 500 AM CST for south central and southeastern Wisconsin.
LAT...LON 4398 8889 4363 8889 4363 8901 4355 8901
4352 8932 4354 8939 4360 8941 4364 8939
4373 8935 4398 8922
TIME...MOT...LOC 0534Z 235DEG 42KT 4422 8902 4363 8933
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 10:04 PM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 6, 10:04 PM CST, 1 hour 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1004 PM CST Mon Mar 6 2017
.UPDATE...
Storms are just now arriving in the western forecast area. Still
looks like the west has the best shot to see a few severe storms,
as meso models are trending weaker convection farther east. Temps
and dewpoints continue to slowly inch up though and shear remains
solid, so isolated severe threat could continue eastward. Will be
monitoring radar trends to consider expanding the watch later.
Storms should exit the east by 2-3 am, with cooling temps and clearing
skies behind the storms.
&&
.AVIATION/00Z TAFS/...
Storms are just now arriving in the western forecast area. Could
see a few severe storms, especially toward the western forecast
area. Strong winds are the primary threat of severe weather.
Storms will exit the east by 8-9Z.
VFR will return behind the storms as clouds clear out.
Will see near 30 knots of shear from the surface to 2 kft this
evening into tonight. Surface winds seem strong and gusty enough
though to leave out mention of wind shear in TAFs.
Mostly sunny and windy conditions are expected on Tuesday.
&&
.MARINE...
No changes to the Dense Fog Advisory or Gale Warning at this
time. Winds will become westerly later tonight behind a cold
front. These winds will be breezy, but likely sub gale levels. The
switch to offshore winds will also push the fog out of the area.
Gale Warnings will likely be needed again for Tuesday and
Wednesday as windy conditions are likely between low pressure to
the north and high pressure to the south.
&&
.PREV DISCUSSION... /Issued 556 PM CST Mon Mar 6 2017/
UPDATE...
Latest radar trends and mesoscale models suggest the storms might
be slowing down a tad, possibly coming in an hour later than
previously thought. Will continue to monitor trends and adjust the
forecast as needed. Otherwise, no change with the severe threat
for late evening into tonight.
AVIATION/00Z TAFS/...
Still expecting a line of thunderstorms to move through late this
evening into early tonight. Could see a few severe storms,
especially toward the western forecast area. Strong winds are the
primary threat of severe weather.
Low ceilings will hang around into the evening, but looks like
there could be some improvement west to east during the mid to
late evening hours per upstream observations. Currently seeing
mainly VFR ahead of the line of storms. If VFR conditions don't
return prior to the storms, they will return behind the storms as
clouds clear out.
Will see near 30 knots of shear from the surface to 2 kft this
evening into tonight. Surface winds seem strong and gusty enough
though to leave out mention of wind shear in TAFs.
Mostly sunny and windy conditions are expected on Tuesday.
MARINE...
Issued a Dense Fog Advisory per webcams. Dense fog is due to very
moist conditions for this time of the year over the chilly waters.
The fog will likely stick around until later tonight when winds
become offshore and a drier airmass begins to move in.
PREV DISCUSSION... /Issued 318 PM CST Mon Mar 6 2017/
TODAY AND TONIGHT...Forecast Confidence High.
A developing low pressure system is centered over the High
Plains with a warm front extending east across northern WI and a
cold front extending to the SW. Southern Wisconsin has been within
strong warm air and moisture advection throughout the day,
beneath overcast skies.
The low pressure system will continue to intensify as it moves to
the northeast. The deepening of the low will serve to enhance an
already strong pressure gradient across the region. As such, wind
shear vectors will also be quite strong as the potent cold front
extending from the low swings though southern Wisconsin late this
evening. The strong forcing, sufficient moisture, and modest
instability will be enough to initiate a line of thunderstorms this
evening. Guidance came in a bit slower with the fropa than in
previous runs, so slowed the timing of the most intense
precipitation.
Given the magnitude of the 0-6km (50kts) and 0-1km (50kts) shear
vectors, the potential for severe weather exists as the front
traverses the area. However, by the time storms arrive in southern
WI, the already limited instability will be depleted due to the
loss of diurnal heating. However, the strong forcing, shear, and
moisture are enough to warrant the slight risk in the far SW CWA and
marginal risk across much of the rest of southern Wisconsin.
TUESDAY THROUGH WEDNESDAY...Forecast confidence is high.
Strong gradient winds are expected through Wednesday, with a
diurnal lull Tuesday night. The deep surface cyclone lifting north
toward Hudson Bay, Canada, combined with ridging to the southwest,
will keep us in a tight gradient for a couple of days. Soundings
still show impressively deep mixing on Tuesday, potentially up to
10-12kft. We should see peak winds around mid afternoon. Winds
aloft are much stronger on Wednesday, though we only mix to 5kft,
but this will still potentially mix winds of 40-43kts from late
morning into the afternoon. Will hoist a wind advisory for Tuesday
alone at this point, with the expectation another one will be
needed for Wednesday.
THURSDAY...Forecast confidence is medium.
The GFS and the ECMWF are looking fairly dry for Thursday, but
there is an area of warm advection associated with a very weak mid
level trough that swipes by and they do suggest some light qpf
potential, mainly during the afternoon. The Canadian-GEM is likely
overreacting and generating quite a bit of precip.
FRIDAY AND SATURDAY...Forecast confidence is medium.
There continues to be model uncertainty with low pressure
development over the central/northern plains that dives southeast
with time, eventually tracking well south of Wisconsin. We could
see some light snow arrive Friday afternoon through Saturday
afternoon with some light snow accumulations. Temps will be close
to thresholds and could mix for a time with rain during the peak
warmth of the afternoons. This doesn't look like it will have any
big impact at this point.
SUNDAY...Forecast confidence is medium.
High pressure should return and bring dry weather for the end of
the weekend.
AVIATION/18Z TAFS/...
Primary concerns are thunder timing and low level wind shear this
evening. Slowed down thunder timing overnight per high res
guidance. Around the time the storms come though, winds at 2kft
ramp up to around 50 kts. I am expecting gusts at the surface to
be around 30kts as the storms come though, so chose to leave llws
out of TAFs at this time.
MARINE...
Strong winds will continue over Lake Michigan this evening and
tonight as a cold front swings through southern Wisconsin. Gusts
should be just above gale force criteria. Winds will swing around
to the southwest and calm somewhat after the frontal passage. Then
very deep mixing and continued strong gradient flow will
reintensify winds Tuesday and Wednesday. Certainly a SCA, and
potentially another Gale Warning will be required each of those
days.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 8 AM to 6 PM CST Tuesday for WIZ046-047-051-
052-056>060-062>072.
LM...Dense Fog Advisory until 3 AM CST Tuesday for LMZ643>646.
Gale Warning until 3 AM CST Tuesday for LMZ643>646.
&&
UPDATE...DDV
TONIGHT/Tuesday AND AVIATION/MARINE...BSH
Tuesday NIGHT THROUGH Monday...DavisHazardous weather outlook, Mar 6, 10:07 PM CST, 1 hour 1 minute before
Hazardous Weather Outlook...Updated National Weather Service Milwaukee/Sullivan WI 1007 PM CST Mon Mar 6 2017 WIZ046-047-051-052-056>060-062>072-072130- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 1007 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight A cold front will bring widespread showers and scattered thunderstorms to southern Wisconsin tonight. There is a marginal to slight risk for severe thunderstorms across the southwest two-thirds of the forecast area. A Severe Thunderstorm Watch is in effect for western portions of the forecast area until 2 am. Strong and damaging straight-line winds are the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Windy conditions will then prevail in the wake of the cold front for Tuesday and Wednesday. West to southwest winds will gust to 35 to 45 mph. A wind advisory is in effect for Tuesday and will likely be needed for Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening into tonight. LMZ643>646-072130- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1007 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight A Gale Warning is in effect until 3 AM tonight. Breezy south winds will prevail overnight with gale force southerly wind gusts expected. A cold frontal passage will then occur after midnight with brisk westerly winds afterward. Scattered thunderstorms are expected tonight. Moist conditions for this time of the year over the chilly waters of Lake Michigan will result in areas of dense fog into late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Brisk westerly winds will continue Tuesday and Wednesday. Gale force wind gusts are possible during this time. DDV www.weather.gov/mkx
In the hours before
Local storm report, Mar 6, 10:40 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1040 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM TSTM WND DMG 7 NE DARLINGTON 42.76N 90.02W
03/06/2017 LAFAYETTE WI LAW ENFORCEMENT
ROOF OF BUILDING ON HIGHWAY G.
&&
WOODLocal storm report, Mar 6, 10:48 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM NON-TSTM WND GST 3 SE LINDEN 42.89N 90.24W
03/06/2017 M62 MPH IOWA WI AWOS
AWOS STATION MINERAL POINT /MRJ/.
&&
WOODLocal storm report, Mar 6, 10:54 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1054 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM TSTM WND DMG 1 N LA VALLE 43.60N 90.13W
03/06/2017 SAUK WI LAW ENFORCEMENT
POWER LINES DOWN NORTH OF LA VALLE.
&&
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 9:40 PM CST | Severe Thunderstorm Warning | MKX | Sauk | 50 min |
| Mar 6, 9:45 PM CST | Severe Thunderstorm Warning | MKX | Iowa | 45 min |
| Mar 6, 10:00 PM CST | Severe Thunderstorm Warning | MKX | Lafayette | 45 min |
| Mar 6, 10:28 PM CST | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 47 min |
| Mar 6, 10:28 PM CST | Severe Thunderstorm Warning | MKX | Iowa | 17 min |
| Mar 6, 10:42 PM CST | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 33 min |
| Mar 6, 10:57 PM CST | Severe Thunderstorm Warning | MKX | Dane, Iowa | 18 min |
| Mar 6, 11:13 PM CST | Severe Thunderstorm Warning | MKX | Dane, Green, Lafayette, Rock | 47 min |
| Mar 6, 11:28 PM CST | Special Weather Statement | MKX | Columbia, Sauk | 47 min |
| Mar 6, 11:30 PM CST | Severe Thunderstorm Warning | MKX | Rock | 30 min |
| Mar 6, 11:40 PM CST | Special Weather Statement | MKX | Green Lake, Marquette | 50 min |
| Mar 6, 11:46 PM CST | Special Weather Statement | MKX | Dodge, Fond du Lac | 29 min |
| Mar 6, 11:48 PM CST | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 27 min |
| Mar 7, 12:09 AM CST | Special Weather Statement | MKX | Jefferson, Walworth | 51 min |
| Mar 7, 12:19 AM CST | Special Weather Statement | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 71 min |
| Mar 7, 12:28 AM CST | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 47 min |
| Mar 7, 12:30 AM CST | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 45 min |
| Mar 7, 12:37 AM CST | Special Marine Warning | MKX | 53 min | |
| Mar 7, 5:42 PM CST | Special Weather Statement | MKX | Columbia, Dane, Dodge, Green, Iowa, Lafayette | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.